Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 December 2009

On Calculating the Hougaard Measure of Skewness in a Nonlinear Regression Model with Two Parameters

S. A. EL-Shehawy

Journal of Mathematics and Statistics, Volume 5, Issue 4, pp. 360–364 · doi.org/10.3844/jmssp.2009.360.364

7,159 accesses4,605 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: This study presented an alternative computational algorithm for determining the values of the Hougaard measure of skewness as a nonlinearity measure in a Nonlinear Regression model (NLR-model) with two parameters. Approach: These values indicated a degree of a nonlinear behavior in the estimator of the parameter in a NLR-model. Results: We applied the suggested algorithm on an example of a NLR-model in which there is a conditionally linear parameter. The algorithm is mainly based on many earlier studies in measures of nonlinearity. The algorithm was suited for implementation using computer algebra systems such as MAPLE, MATLAB and MATHEMATICA. Conclusion/Recommendations: The results with the corresponding output the same considering example will be compared with the results in some earlier studies.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

EL-Shehawy, S. A. (2009). On Calculating the Hougaard Measure of Skewness in a Nonlinear Regression Model with Two Parameters. Journal of Mathematics and Statistics, 5(4), 360–364. https://doi.org/10.3844/jmssp.2009.360.364

Licence
© Science Publications
Issue
Volume 5, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Calculating the Hougaard Measure of Skewness in a Nonlinear Regression Model with Two ParametersJournal of Mathematics and Statistics · Volume 5, Issue 4 · pp. 360–364 · © Science PublicationsDownload